# SDR DALA2016111008429

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT LOWER ACCESS PANEL CUT OUT WING LWR SKIN BETWEEN XRS =189.0 TO 214.0 .  REPAIRED IAW ERA NO.551715-14AD REV. ORIGINAL AND ETI-88-16-419 REV. 2.
